# SDR HALA2009042200161

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 12,130 hours, 29,777 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3954001013
- Part serial: 0311
- Condition: Leaking
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE EXTENSION IN FLIGHT, AIRCRAFT ROLLS TO THE RIGHT, DURING RETRACTION AIRCRAFT ROLLS TO THE LEFT.  CYCLED SPOILERS NUMEROUS TIMES DEFLECTION AND MOVEMENT SAME FOR ALL FOUR SPOILERS.  FOUND LT OTBD SPOILER ACTUATOR RUNNING HOTTER THAN REST.  SUSPECTED BYPASSING.  REPLACED OTBD SPOILER ACTUATOR PER AMM27-67-05.  PERFORMED RTS.  RTS PASSED.
